# SDR USAA060130

- Difficulty date: January 23, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Not An Sdr
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 33 INCHES OUT FROM INBOARD END OF REMOVABLE L/E PREVIOUS REPAIR.  FLUSH REPAIR IAW 55-10-01 REPAIR 2, DEFECT SIZE: 5.5 X 5.5 INCHES.
